# SDR CALA2024081902234

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,441 hours, 26,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD SYS PRESSURE LIGHT AND EICAS ELECTRIC HYDRAULIC PUMPS. ALL HYDRAULIC QUANTITIES NORMAL. AUTO EVENT ATTACHED, SHOWS RSVR PRESS HIGH ON ALL 3 SYSTEMS. DURING CLIMB OUT AT FL180, RIGHT HYDRAULIC PRESSURE LIGHT INDICATOR ILLUMINATED AND EICAS MESSAGE. NO FLIGHT CONTROLS WERE BEING ACTUATED. RIGHT SYSTEM HYDRAULIC PRESSURE WAS RECORDED AT 2980. FLIGHT CREW RESPONDED BY SHUTTING OFF THE ENGINE AND TROUBLE SHOT REF FIM 29-11 FAULT TREE 831 R & R HYD PRESSURE SWITCH RIGHT SYSTEM REF AMM 29-35-01. OP CHECKS GOOD.  PRESSURE READS NORMAL.   RSVR PRESSURE NORMAL.
